Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fainting feeling, vomiting, weakness. Taking Thyroxine for thyroid. Suggestion?

my wife is feeling like fainting and vomiting during the night and become very weak. She is having thyroid from last 2 years and she is using medication for it. Thyroxine 50mg. Today we visited the Lab given blood samples they said it will take one week for one of the tests. and she checked for blood sugar , BP. Everything is normal. So we have to wait for blood reports for 1 week which is very long time and dont know what to do if she the same problem again. This is the second time in this week it happened to her. Please suggest me what could it be. and what to do if this situation arises again?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Anesthesiologist 's  Response
hi sir,the symptoms mentioned are unlikely to be due to thyroxine as she has been using for last 2yrs.moreover,not everyday she has the symptoms.once the report comes,we need to check for any increase or decrease in the dose of thyroxine.please check if there is any recent change in the brand of thyroxine that she is using.switch over to a new brand also causes such symptoms.i even advise my patients with similar symptoms,to go for an MRI brain to rule out intracranial tumors.if the symptoms persist or increase or headache appears,you can go for it.please upload the report when done.take care.bye.
Answered: Thu, 16 Nov 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor